Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Boils on gums, blood and yellow fluid comes out, gargling with salt water, using peroxide. Suggestion?

Hi. I have a boil on my gum under my back tooth . Some blood and yellow fluid has came out. I have no pain or anything of that nature. Is this something I need to see the dentist or can I manage this on my own. I have been gargling with salt water & using peroxide and water mixture and swishing this in my mouth. any help is appreciated
Asked On : Thu, 7 Jun 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You seem to have aphthous oral ulceration.
Avoid using peroxide, instead use Tantum mouth washes and use some good multivitamin with folic acid in it.
Also try to keep your mouth clean with warm saline gargles.Use toothbrush with soft bristles to avoid further trauma to the gum line.It generally takes a week to recover from problems like you are suffering from.
Answered: Thu, 7 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor